As far as the water goes, drink as much as your comfortable with. Never have drank half my body weight in water during tx. Can't do it, makes me nauseous.
We should always keep well hydrated no matter what the circumstances.
Probably not a good idea to have prolonged exposure to the sun. The interferon is still in your system and it will take a while before you become desensitized. I've been out in the sun more lately but I use #60 sunscreen and haven't had any issues with sunburn.
However, after about 2 hours I start getting bumpy and itchy so the sun definitely affects me. I think short exposures at first, wear sunscreen, see how you react and then go with what works best for you.
Congrats on finishing!! I also did not drink half my body weight, I just couldn't. I didn't force myself after TX either, didn't know or realize it was important. Like Trin says tho it is important to keep hydrated. I can tell when I need more water, my teeth get a nasty film on them. My orthodontist told me that 8 years ago when I had braces & she was right.
I'm almost 10 months post tx, and I still wear high SPF sun block. I don't burn as easily as when on tx, but being out in the sun makes me tired. I was never good at the water thing, just did my best. I still do.
Trin, no kidding about that sunburnt scalp thing. That hurts!
I find I sometimes still get really thirsty and a couple of days I did't drink anything much and was really tired and unwell the next day. I find I still need about 1 litre - 1.5 a day, whereas on tx I drank 3 litres a day. I find the sun unbearable.
I'm with Jankar on this too. I am struggling to drink enough water after feeling like I was attached to a water hose for the last 11 months but if I don't (and I often don't) I feel dreadful the next day. It's a challenge for sure and I keep trying... Slurp slurp!
I cant drink half my body weight in water either. I also wonder if the flavored water hydrates you even though some of it is carbonated? Water and I never had a good relationship before treatment in fact i hated it then and now. Ive been doing about a case of 20 ounce bottles every 4 days and Im sick of it. I miss pop!!! Im not missing the caffeine. I quit that before TX. Even started drinking decaf sweet tea. Ive lost about 18 pounds but with 2 kidney infections its hard to eat anything but red Popsicles.
During my treatment I didnt count how much water i drank, it was just all i drank.
I know that drinking water is good for you, and that your body needs it to function properly, however since finishing treatment I have drank less and less of it, and now hardly at all. It is a habit i would like to get back into....
I love the sun!!! I naturally a dark non sensitive skin type. Last year while on treatment I stayed out of the sun as suggested. My first day in the sun this year, i got so sun burned
That hasnt happened since i was a kid..... Other than the burn it was beautiful!
Doc always told me it wasn't just water that was considered fluids but all liquids and fruits and things that we get water from. Tried to do the water thing but found it made me gak as well but I could eat ice pops and things all day and it helped.
If you aren't feeling dehydrated then don't drink it.......we make such a big deal out of it you'd think we were all stuck in the desert somewhere.
But as far as the sun goes.........be careful, very very careful. I learned that one the hard way and two years post I am STILL being careful (plus with all the malignant sun cancer cases running around lately I'm thinking the sun is way stronger than it was when we were kids and it's best not to take in too much anyway).
"If you aren't feeling dehydrated then don't drink it.......we make such a big deal out of it you'd think we were all stuck in the desert somewhere. "
LOL. Hydrate, yes, over hydration to the point of becoming uncomfortable defeats the purpose. Besides, at work it's too inconvenient to walk down the hall to the bathroom every 20 minutes, especially for 72 wks. Never noticed any difference in how I felt whether I drank 4 bottles of water or 2. Tummy felt much better with less fluids. I wonder if those who take AD's have increased thirst? I know some other medications have that effect.
As long as your not thirsty, or under hydrated drink whatever you are comfortable with.
thanks for all the comments,I never did like drinking water especially all that i drank on these meds, I feel comfortable with 2 or 3 glass,tummy feels much better,but the hot sun realy bothers me ,makes me realy tired,im sure as time goes on I will start to get used of it again
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.